# SDR IXXA20161111106

- Difficulty date: October 18, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LEFT WHEEL WELL, WING BUTT LINE 159 UPPER PANEL SUPPORT BEAM HAS SEVERAL AREAS OF CORROSION FORWARD  & AFT, INBOARD SIDE, TO INCLUDE SUPPORT LINK. CORROSION OUT OF LIMITS. REMOVED AND REPLACED PANEL SUPPORT BEAM IAW SRM 51-40-02 PARAGRAPH 4, PARAGRAPH 7, PARAGRAPH 10.
